# SDR F3LA200400091

- Difficulty date: August 20, 2004
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N313FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 26442
- Aircraft time: 33,132 hours, 24,893 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED ALTITUDE CABIN CLIMBED AT 150 FPM WITH BOTH PACKS IN AUTO AT CRUISE ALTITUDE.  PRESSURIZED AIRCRAFT ON THE GROUND AND FOUND AN 8-INCH CRACK AT TOP OF RT WHEEL WELL, STA 664, RBL 37.  REPAIRED PER SRM 53-60-51, FIGURE 203, DETAIL IV AND EA B3-53R-10554.
